May 4, 2005
i am on kaletra and combivir...the worst of the side effects i think are already over...i have however been waking up with stomach pains and i have no idea why. I wake up very nausiated and dont know whati can do about it
Response from Dr. Henry
Morning stomach pains that persist are not uncommon with Kaletra _ Combivir. Often it is the meds though underlying conditions can be aggravated by the meds (i.e. H pylori disease, reflux esophagitis,e tc). I often prescribe anti-nausea meds to take at night (options include marinol, reglan, compazine and others) to help out for AM nausea. If persistent and annoying than a switch to alternative meds if often considered. KH
only HIV2 positive results...
Diabetic and Lipo concerns after 18years on meds
- Are Itchy Testicles A Symptom Of HIV?
- Does Muscle Ache Mean I Have AIDS?
- Eye Floaters Sign Of HIV Infection
- Groin Pain After Condom Leak Worried I Have HIV
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.